Volume 120; Issue 10

American Mathematical Monthly

Volume 120; Issue 10
1

The Parbelos, a Parabolic Analog of the Arbelos

Langue:
english
Fichier:
PDF, 300 KB
english
3

The Cuoco Configuration

Langue:
english
Fichier:
PDF, 247 KB
english
4

Review

Langue:
english
Fichier:
PDF, 189 KB
english
5

A Generalization of the Leibniz Rule

Langue:
english
Fichier:
PDF, 195 KB
english
7

Linear Algebra via Complex Analysis

Langue:
english
Fichier:
PDF, 254 KB
english
8

From Pascal’s Theorem tod-Constructible Curves

Langue:
english
Fichier:
PDF, 295 KB
english
9

Inequalities for Gamma Function Ratios

Langue:
english
Fichier:
PDF, 217 KB
english
10

Problems and Solutions

Langue:
english
Fichier:
PDF, 248 KB
english
11

Editor’s Endnotes

Langue:
english
Fichier:
PDF, 174 KB
english
13

Back Matter

Langue:
english
Fichier:
PDF, 308 KB
english
14

Front Matter

Langue:
english
Fichier:
PDF, 1.73 MB
english